Alert archive / Missouri / Flash Flood Warnings in 2013

Flash Flood Warning 22, NWS Springfield, MO

May 30, 20135 counties in Missouri

NWS Springfield, MO issued this flash flood warning at May 30, 2013, 7:32 PM CDT for 5 counties in Missouri. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2013, 7:32 PM CDT (00:32 UTC)
Expired
May 31, 2013, 2:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Barry County, MO, Christian County, MO, McDonald County, MO, Stone County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 64 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 8:48 PM CDTFLASH FLOOD4 E Clever, MOFLOODING OF WILLOUGHBY ROAD ABOUT 1/2 MILE WEST OF HIGHWAY N.
May 30, 10:29 PM CDTFLASH FLOOD7 E Goodman, MOONE TO TWO FEET OF FLOWING WATER OVER THE ROADWAY AT ELKHORN CREEK AND CC HWY 7 EAST OF GOODMAN.
May 30, 10:30 PM CDTFLASH FLOODMonett, MOSEVERAL REPORTS AND PICTURE VIA FACEBOOK OF FLOODED STREETS AND IMPASSABLE DUE TO FLASH FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 76 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 0.5 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2013-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 753 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2013-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
753 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
971 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

910 
WGUS53 KSGF 310032
FFWSGF
MOC009-043-119-209-213-310700-
/O.NEW.KSGF.FF.W.0022.130531T0032Z-130531T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
732 PM CDT THU MAY 30 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BARRY COUNTY IN SOUTHWEST MISSOURI...
  CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
  MCDONALD COUNTY IN SOUTHWEST MISSOURI...
  NORTHWESTERN TANEY COUNTY IN SOUTHWEST MISSOURI...
  STONE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 200 AM CDT FRIDAY.

* AT 728 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR             
  INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL WERE LIKELY
  CAUSING FLASH FLOODING ACROSS THE WARNED AREA.  THESE STORMS HAVE
  PRODUCE BETWEEN ONE TO TWO INCHES OF RAIN WITHIN A SHORT PERIOD
  OF TIME.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

HIGHWAY 13 AT RAILEY CREEK NEAR REEDS SPRING...
HIGHWAY 13 AT PINE RUN NORTHWEST OF GALENA...
ROUTE U AT PEDELO CREEK NORTHEAST OF SPARTA...
ROUTE Y AT FLAT CREEK JUST NORTHEAST OF CASSVILLE...
ROUTE C JUST SOUTH OF MCDOWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

&&

LAT...LON 3650 9460 3675 9460 3675 9407 3693 9407
      3692 9362 3710 9361 3709 9290 3695 9291
      3650 9367

$$

LINDENBERG
1 follow-up statement
886 
WGUS73 KSGF 310700
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
200 AM CDT FRI MAY 31 2013

MOC009-043-119-209-213-310710-
/O.EXP.KSGF.FF.W.0022.000000T0000Z-130531T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN MO-BARRY MO-MCDONALD MO-STONE MO-TANEY MO-
200 AM CDT FRI MAY 31 2013

...THE FLASH FLOOD WARNING HAS EXPIRED FOR BARRY...CHRISTIAN...
MCDONALD...NORTHWESTERN TANEY AND STONE COUNTIES...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3650 9460 3675 9460 3675 9407 3693 9407
      3692 9362 3710 9361 3709 9290 3695 9291
      3650 9367

$$

GRIFFIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 30, 6:09 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, May 30, 6:09 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
609 PM CDT THU MAY 30 2013

.MESOSCALE DISCUSSION...
ISSUED AT 600 PM CDT THU MAY 30 2013

QUICKLY BECOMING MORE OF A HYDRO EVENT INSTEAD OF A SEVERE WEATHER
EVENT AS STORMS HAVE TRAINED ACROSS THE SAME AREA CAUSING A QUICK
ONE TO TWO INCHES OF RAINFALL AND FLASH FLOODING TO DEVELOP. AT
THE SAME TIME...LOW LEVEL INSTABILITY HAS QUICKLY DIMINISHED WITH
THE HEAVY RAINFALL AND IS HELPING TO DIMINISH THE OVERALL SEVERE
WEATHER RISK. WILL KEEP TORNADO WATCH GOING FOR A BIT LONGER AND
MONITOR CONVECTIVE TRENDS...ESPECIALLY OVER SOUTHWEST CORNER OF
MISSOURI WITH CONVECTION MOVING IN FROM OKLAHOMA.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)

A SIGNIFICANT EPISODE OF SEVERE THUNDERSTORMS IS UNDERWAY ACROSS
EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS. CLEARING THIS
MORNING ALLOWED FOR SUFFICIENT HEATING TO DESTABILIZE OUR AIRMASS.
THIS INSTABILITY COMBINED WITH DECENT SHEAR...WILL ORGANIZE
STORMS THROUGH THE AFTERNOON...POSING A RISK FOR LARGE HAIL UP TO
THE SIZE OF GOLF BALLS...DAMAGING WIND GUSTS IN EXCESS OF 70
MPH...AND TORNADOES. THIS ACTIVITY IS BEING DRIVEN BY A NICE 700
MB SPEED MAX APPROACHING THE REGION FROM KANSAS.

THE HYDROLOGY SITUATION IS ALSO BEING CLOSELY
MONITORED...PARTICULARLY OVER SOUTHEAST KANSAS...AN AREA THAT
EXPERIENCED WIDESPREAD AMOUNTS OF TWO TO FIVE INCHES LAST NIGHT.
FLOODING IS ONGOING ACROSS CHEROKEE...CRAWFORD...AND BOURBON
COUNTIES...AND WILL ONLY BECOME WORSE THIS AFTERNOON AND EVENING.

EVENTUALLY LATE TONIGHT...STORM INTENSITIES AND RAINFALL AMOUNTS
WILL BEGIN TO CEASE...MOST LIKELY SETTING UP A TEMPORARY PERIOD OF
DRY WEATHER THROUGH MOST OF THE DAY ON FRIDAY. HOWEVER...STORMS
WILL ONCE AGAIN FIRE ACROSS EASTERN KANSAS FRIDAY EVENING...AND
EVENTUALLY BLANKET THE OZARKS REGION FRIDAY NIGHT.

THE COMBINATION OF A STRONG LOW LEVEL JET...AND COPIOUS AMOUNTS OF
MOISTURE IN PLACE...WILL BE IDEAL FOR A SIGNIFICANT RISK OF FLASH
FLOODING. AS A MATTER OF FACT...SEVERAL MODELS ARE NOW SUGGESTING
THAT ADDITIONAL WIDESPREAD RAINFALL AMOUNTS COULD RANGE FROM THREE
TO FIVE INCHES...JUST FRIDAY NIGHT AND SATURDAY ALONE.

RAINFALL WILL END FROM NORTHWEST TO SOUTHEAST SATURDAY AFTERNOON
INTO THE EVENING HOURS.

CRAMER

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)

A DRY CONTINENTAL AIRMASS WILL BE MUCH WELCOMED ACROSS THE AREA
SUNDAY AND INTO THE EARLY WORK WEEK. THIS AIRMASS COMBINED WITH
NORTHWEST FLOW ALOFT...WILL KEEP GULF MOISTURE AT BAY...ALLOWING
FOR DRY WEATHER THROUGH AT LEAST MONDAY.

THERE IS A SIGNAL FROM THE GFS...INDICATING THAT A SHORTWAVE WILL
APPROACH FROM THE WEST TUESDAY MORNING...POTENTIALLY CREATING A
CLUSTER OF SHOWERS AND THUNDERSTORMS. EVEN IF THIS
MATERIALIZES...THIS CLUSTER WILL MOVE QUICKLY...AND ONLY IMPACT A
FEW LOCATIONS.

WE WILL NEED TO MONITOR THE WEDNESDAY INTO THURSDAY TIME FRAME FOR
ADDITIONAL SHOWERS AND THUNDERSTORMS. MEDIUM RANGE MODELS ALL
SIGNAL A UNSEASONABLY STRONG CLOSED OFF CYCLONE POSITIONED ACROSS
THE NORTHERN PLAINS. THIS COULD SET THE STAGE FOR ANOTHER ACTIVE
PERIOD MID TO LATE NEXT WEEK. LETS JUST GET THROUGH SATURDAY...AND
WE'LL FOCUS A LITTLE MORE ON NEXT WEEK THOUGH :)

CRAMER

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 600 PM CDT THU MAY 30 2013

SHOWERS AND THUNDERSTORMS WILL CONTINUE FOR THE NEXT SEVERAL HOURS
AT SGF AND MOVE INTO THE BBG AREA BY 01-02Z...BUT SHOULD BE MOVING
SOUTHEAST OF JLN. LOW LEVEL WIND SHEAR WILL BE POSSIBLE OVERNIGHT
AS THE LOW LEVEL JET SETS UP. CAN EXPECT MVFR CONDITIONS WITHIN
THE THUNDERSTORMS OTHERWISE EXPECTING VFR. ANOTHER ROUND OF
CONVECTION IS EXPECTED LATE IN THE TAF PERIOD ON FRIDAY AFTERNOON.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KSZ073-097-101.

&&

MESOSCALE...LINDENBERG
SHORT TERM...CRAMER
LONG TERM...CRAMER
AVIATION...LINDENBERG
Hazardous weather outlook, May 30, 4:45 PM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
445 PM CDT THU MAY 30 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-312145-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
445 PM CDT THU MAY 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

 WIDESPREAD THUNDERSTORMS WILL CONTINUE TO IMPACT THE MISSOURI
 OZARKS THIS EVENING AND TONIGHT.  THERE IS A LIMITED RISK THAT
 ANY OF THESE STORMS WILL BECOME SEVERE. HOWEVER...THE BETTER
 CHANCES FOR SEVERE STORMS EXISTS OVER FAR SOUTHWEST MISSOURI.

 FLOODING AND FLASH FLOODING ARE LIKELY ACROSS THE OUTLOOK
 AREA TONIGHT. EXTREME SOUTHEAST KANSAS WILL BE ESPECIALLY
 SUSCEPTIBLE TO FLASH FLOODING...SINCE THIS REGION HAS ALREADY
 EXPERIENCED TWO TO FIVE INCHES OF WIDESPREAD RAINFALL. THE FLOOD
 RISK WILL EXTEND INTO MISSOURI AS WELL...AS TRAINING THUNDERSTORMS
 CONTINUES OVER THE NEXT SEVERAL HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

 SEVERE THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE FROM LATE
 FRIDAY AFTERNOON INTO FRIDAY NIGHT ALONG AND AHEAD OF A SLOW
 MOVING COLD FRONT. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE
 ACROSS THE OUTLOOK AREA. IN ADDITION...WIDESPREAD HEAVY RAINFALL
 IS EXPECTED ACROSS THE ENTIRE OUTLOOK AREA FRIDAY NIGHT.

 WIDESPREAD SIGNIFICANT FLOODING IS EXPECTED TO UNFOLD ACROSS
 EXTREME SOUTHEAST KANSAS AND MUCH OF THE MISSOURI OZARKS. STORM
 TOTAL RAINFALL FROM TODAY THROUGH SATURDAY WILL AVERAGE
 BETWEEN TWO AND FIVE INCHES...WITH LOCALLY HIGHER AMOUNTS AROUND
 SIX INCHES POSSIBLE. AS A RESULT...A FLASH FLOOD WATCH IS IN
 EFFECT THROUGH 7 AM SATURDAY MORNING.

 SOUTH WINDS WILL GUST TO 30 MPH AT TIMES FRIDAY ACROSS EXTREME
 SOUTHEASTERN KANSAS AND PORTIONS OF SOUTHWESTERN MISSOURI.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR
 LOCATIONS ALONG AND SOUTHEAST OF A LINE FROM NEOSHO TO LAKE OF
 THE OZARKS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CRAMER

In the hours before

Special weather statement, May 30, 4:58 PM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
458 PM CDT THU MAY 30 2013

KSZ101-MOZ088-093-302245-
CHEROKEE KS-JASPER MO-NEWTON MO-
458 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR NEWTON...SOUTHEASTERN CHEROKEE
AND WESTERN JASPER COUNTIES UNTIL 545 PM CDT...

AT 452 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BAXTER SPRINGS TO 6
MILES SOUTHWEST OF SENECA...MOVING EAST AT 50 MPH. WINDS AROUND 50
MPH ARE EXPECTED WITH THESE STORMS.

HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS
CREEKS...DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS
FLOODED ROADS AS AUTOMOBILES CAN QUICKLY STALL.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHERN MISSOURI.

LAT...LON 3701 9492 3729 9425 3680 9419 3677 9462
      3699 9463 3699 9490
TIME...MOT...LOC 2158Z 252DEG 47KT 3701 9466 3682 9460
Local storm report, May 30, 5:21 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
521 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     TSTM WND DMG     PEACE VALLEY            36.87N 91.73W
05/30/2013                   HOWELL             MO   EMERGENCY MNGR

            SEVERAL LARGE TREES DOWN.

&&

KARDELL
Local storm report, May 30, 5:50 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
550 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     FLOOD            JOPLIN                  37.08N 94.51W
05/30/2013                   JASPER             MO   PUBLIC

            4-5 INCHES OF FLOWING WATER REPORTED OVER ZORA RD AND
            MILLER RD SOUTH OF ZORA.

&&

BOXELL
Local storm report, May 30, 6:25 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
625 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             GRAVOIS MILLS           38.31N 92.83W
05/30/2013  E1.00 INCH       MORGAN             MO   PUBLIC

&&

KARDELL
Special weather statement, May 30, 6:46 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
646 PM CDT THU MAY 30 2013

MOZ089-090-094-095-102-103-310030-
CHRISTIAN MO-GREENE MO-BARRY MO-STONE MO-DADE MO-LAWRENCE MO-
646 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LAWRENCE...GREENE...
NORTHERN BARRY...NORTHERN STONE...NORTHWESTERN CHRISTIAN AND
SOUTHEASTERN DADE COUNTIES UNTIL 730 PM CDT...

AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MILLER TO AURORA TO
MCDOWELL TO 6 MILES SOUTHWEST OF PURDY...MOVING EAST AT 50 MPH. PENNY
SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE ASH GROVE...AURORA...BATTLEFIELD...
BILLINGS...CLEVER...CRANE...EVERTON...MARIONVILLE...MILLER...NIXA...
OZARK...PURDY...REPUBLIC...SPRINGFIELD AND WILLARD.

INTERSTATE 44 BETWEEN MILE MARKERS 46 AND 85 WILL ALSO BE IMPACTED BY
THESE STORMS.

THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM
WINDOWS.

HEAVY RAIN WITH THIS LINE OF STORMS WILL RESULT IN ADDITIONAL
FLOODING AS THEY MOVE THROUGH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHERN MISSOURI.

LAT...LON 3676 9401 3699 9377 3729 9390 3743 9337
      3742 9334 3742 9320 3715 9308 3699 9317
      3686 9346
TIME...MOT...LOC 2345Z 253DEG 44KT 3725 9378 3701 9365
          3685 9374 3678 9394

BOXELL
Local storm report, May 30, 7:24 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
724 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     FLASH FLOOD      PIERCE CITY             36.95N 94.00W
05/30/2013                   LAWRENCE           MO   LAW ENFORCEMENT

            NUMEROUS REPORTS OF FLOODING AROUND PIERCE CITY AND THE
            NORTH SIDE OF MONETT. MANY INTERSECTIONS UNDER WATER.

&&

BOXELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:08 PM CDTFlash Flood WarningSGFWebster6 hr
May 30, 7:27 PM CDTAreal Flood WarningSGFCedar, St. Clair, Vernon18 hr
May 30, 7:51 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps, Pulaski, Texas39 min
May 30, 8:03 PM CDTTornado WarningSGFDent, Phelps, Pulaski, Texas27 min
May 30, 8:45 PM CDTFlash Flood WarningSGFWright6 hr
May 30, 8:47 PM CDTSpecial Weather StatementSGFTexas28 min
May 30, 8:51 PM CDTRiver Flood WarningSGFJasper65 hr
May 30, 9:29 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Taney46 min
May 30, 9:32 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas, Wright43 min
May 30, 9:54 PM CDTAreal Flood WarningSGFBarton, Benton, Cedar, Dade, Greene, Hickory and 5 more15 hr
May 30, 10:12 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Texas48 min
May 30, 10:20 PM CDTFlash Flood WarningSGFChristian, Dent, Douglas, Howell, Ozark, Taney and 2 more6 hr
May 30, 10:33 PM CDTSpecial Weather StatementSGFBarry27 min
May 30, 10:50 PM CDTSevere Thunderstorm WarningSGFBarry, Stone40 min
May 30, 11:28 PM CDTSpecial Weather StatementSGFOzark32 min
May 30, 11:47 PM CDTSpecial Weather StatementSGFHowell28 min
May 31, 12:04 AM CDTSpecial Weather StatementSGFShannon41 min
May 31, 12:16 AM CDTSpecial Weather StatementSGFHowell44 min
May 31, 12:18 AM CDTTornado WarningSGFHowell42 min
May 31, 12:48 AM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon, Texas57 min
May 31, 12:51 AM CDTTornado WarningSGFHowell, Shannon39 min
May 31, 12:58 AM CDTAreal Flood WarningSGFBarry, Christian, Douglas, McDonald, Stone, Taney and 1 more12 hr
May 31, 1:12 AM CDTFlash Flood WarningSGFDouglas, Howell, Oregon, Ozark, Shannon, Texas6 hr
May 31, 1:36 AM CDTSpecial Weather StatementSGFOregon54 min
May 31, 2:53 AM CDTAreal Flood WarningSGFWright10 hr
May 31, 3:53 AM CDTAreal Flood WarningSGFChristian, Dent, Douglas, Howell, Ozark, Taney and 2 more15 hr
May 31, 6:51 AM CDTAreal Flood WarningSGFDent, Douglas, Howell, Oregon, Ozark, Shannon and 1 more12 hr
May 31, 7:38 AM CDTSpecial Weather StatementSGFBenton, Morgan37 min
May 31, 7:42 AM CDTSevere Thunderstorm WarningSGFBenton, Morgan48 min
May 31, 8:00 AM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan60 min
May 31, 8:55 AM CDTRiver Flood WarningSGFPulaski4 days
May 31, 8:55 AM CDTRiver Flood WarningSGFPhelps5 days
May 31, 8:59 AM CDTSevere Thunderstorm WarningSGFCamden, Miller46 min
May 31, 12:33 PM CDTRiver Flood WarningSGFCedar4 days
May 31, 12:33 PM CDTRiver Flood WarningSGFStone70 hr
May 31, 1:53 PM CDTRiver Flood WarningSGFJasper60 hr
May 31, 4:34 PM CDTSevere Thunderstorm WarningSGFMorgan41 min
May 31, 5:08 PM CDTSpecial Weather StatementSGFBenton, Morgan37 min
May 31, 5:18 PM CDTSevere Thunderstorm WarningSGFBenton27 min
May 31, 5:41 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan49 min
May 31, 5:45 PM CDTSevere Thunderstorm WarningSGFBarton60 min
May 31, 6:14 PM CDTSevere Thunderstorm WarningSGFVernon31 min
May 31, 6:17 PM CDTFlash Flood WarningSGFBenton, Camden, Hickory, Miller, Morgan6 hr
May 31, 6:17 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan43 min
May 31, 6:18 PM CDTSevere Thunderstorm WarningSGFMorgan57 min
May 31, 6:20 PM CDTTornado WarningSGFBarton, Vernon40 min
May 31, 6:44 PM CDTTornado WarningSGFCedar46 min
May 31, 6:50 PM CDTSpecial Weather StatementSGFMorgan25 min
May 31, 6:56 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon34 min

Nearby

Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.